A member asked:

Awkward period. brown blood mixed with red, thicker than usual, cramps, sexually active, really stressed, on the pill. advice?

4 doctors weighed in across 2 answers
Dr. Cornelia Franz answered

Specializes in Pediatrics

That is just this months period. If they are regular wait til next month.Breathe deeply and slowly to bring down stress level. Don't miss your pills. This can all be a reaction to the stress you are under. If symptoms worsen then see your doctor.

Answered Sep 6, 2019

5.6k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Chevies Newman answered

Specializes in Obstetrics and Gynecology

The anxiety will not affect your ovarian hormones because they are overridden by the pill. When anxious there may be weight changes that can affect your fat cells making estrogen, could make a difference possibly. You could be more in tune with your body because of stress noticing things you may not have. The stress becomes a real problem if you stop sleeping well, if not see doc.

Answered Mar 26, 2013

5.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...